The expected number of real zeros of algebraic polynomials with dependent and nonidentical coefficients

A Nezakatie, Kambiz Farahmand

    Research output: Contribution to journalArticle

    1 Citation (Scopus)
    LanguageEnglish
    Pages452-456
    JournalStochastic Analysis and Applications
    Volume29
    Issue number3
    DOIs
    Publication statusPublished - 1 Jan 2011

    Cite this

    @article{e6a9077b094d4920926cff03d1277ca8,
    title = "The expected number of real zeros of algebraic polynomials with dependent and nonidentical coefficients",
    author = "A Nezakatie and Kambiz Farahmand",
    year = "2011",
    month = "1",
    day = "1",
    doi = "10.1080/07362994.2011.549000",
    language = "English",
    volume = "29",
    pages = "452--456",
    journal = "Stochastic Analysis and Applications",
    issn = "0736-2994",
    number = "3",

    }

    The expected number of real zeros of algebraic polynomials with dependent and nonidentical coefficients. / Nezakatie, A; Farahmand, Kambiz.

    In: Stochastic Analysis and Applications, Vol. 29, No. 3, 01.01.2011, p. 452-456.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - The expected number of real zeros of algebraic polynomials with dependent and nonidentical coefficients

    AU - Nezakatie, A

    AU - Farahmand, Kambiz

    PY - 2011/1/1

    Y1 - 2011/1/1

    U2 - 10.1080/07362994.2011.549000

    DO - 10.1080/07362994.2011.549000

    M3 - Article

    VL - 29

    SP - 452

    EP - 456

    JO - Stochastic Analysis and Applications

    T2 - Stochastic Analysis and Applications

    JF - Stochastic Analysis and Applications

    SN - 0736-2994

    IS - 3

    ER -